# SDR 96UAL900171

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1834U
- Make and model: Doug DC-10-10
- Aircraft serial: 47966
- Engine: Ge CF66D
- System (JASC): 2565 · Escape Slide
- Part: Slide/Raft
- Condition: Failed Test
- Location: Nr 3
- Component: Air Cruiser, 24D30051101
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 RT SLIDE/RAFT REMOVED FOR TIME EXPIRATION.  UNIT FAILED THE AIR RETENTION TEST DUE TO LEAKING AROUND THE COMMUNICATOR TUBE.  RETURNED UNIT TO MANUFACTURER FOR REPAIR.
